Nausea during erection

Patient

Q: 43, had vasectomy in April 11, For the past 6 months every time I get an erection I get nausea. Not enough to vomit but nausea still the same. Feels like I have been hit in the genitals but it is consistent. As soon as the erection goes away the nausea goes away. Have been on androgel for 16 days due to low testosterone shown in bloodwork and have also been taking prilosec for approximately 18 months for heartburn. Urologist cannot figure out reason for nausea.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, my BP is 143/98, I'm a nervous person anyway,should I go to the dr. Im not currently taking any BP meds

Q: Hello. Does the mini pill/progesterone only pill (birth control) increase the risk of brain cancer and liver cancer? ...

Q: I have extreme joint pain in my far lower back, reaching from hip to hip for the last 3 days or so. It hurts when I'm...

Q: 3 weeks ago my ten-year-old son began feeling poorly with headaches extreme nausea fatigue drowsiness and loss of app...

Q: Inner heel pain after 15 minutes of jogging. The pain did not subside overnight, and is interfering with even basic d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews